Profit reducing international outsourcing

  1. Lookup NU author(s)
  2. Ankur Mukherjee
Author(s)Marjit S, Mukherjee A
Publication type Article
JournalJournal of International Trade and Economic Development
Year2008
Volume17
Issue1
Pages21-35
ISSN (print)0963-8199
ISSN (electronic)1469-9559
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherRoutledge
URLhttp://dx.doi.org/10.1080/09638190701727786
DOI10.1080/09638190701727786
Actions    Link to this publication